# SDR UIEA2019011802977

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,356 hours, 22,794 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 3100130
- Part serial: RNITW8661
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP BLANKED ON LT ENGINE.( REPLACED LT ENGINE OIL TEMP SENSOR IAW AMM 79-34-01. OPS CHECK GOOD.  )
